MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2477-0000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported they noticed a leak where the spiked tubing meets the drip chamber while connected to a patient.There was no harm.
 
Additional Manufacturer Narrative
The customer report of a leak where the tubing meets the drip chamber was confirmed.Visual inspection of the as-received set observed dried blood residue atop the blood filter drip chamber in which further inspection observed more blood residue was at the engagement of one of the pvc tubings and its corresponding inlet port of the blood filter drip chamber component.Functional testing was attempted by repriming fluid through the tubing at the engagement to the top of the blood filter drip chamber inlet port in which a leak was identified from the engagement.The root cause of the customer's report was identified as due to an assembly issue of insufficient solvent being applied at the engagement of the tubing.
 
Event or Problem Description
The customer reported they noticed a leak where the spiked tubing meets the drip chamber while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, "blood tubing failures- product defect; 10 different events between (8)(6)- (8){6) 2018.On (8)(6) 2018, 7ne, leak at top where spiked tubing meets chamber lot# (10)18086026.No pt harm, psn no: (8){4).Ref ii's (b)(4).".

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8215631
Report Number9616066-2019-00008
Device Sequence Number2025223
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model Number2477-0000
Device Catalogue Number2477-0000
Device Lot Number18086026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1